T Nation

Confirmed Gyno. What to Do?

Hi peeps :slight_smile: will try to keep it short. So it been confirmed by a specialist that I have a small case of gyno. Had all my blood work done (t levels, prolactin) and they all came back normal. Mind you that was 6-7 weeks after I stopped using MK-677 (sarms) I’ve always had a little bit of extra tissue around the nipple area but now I have developed small hard lumps and pain in them. Its not extremely noticeable but enough for me. I have stopped the mk-677 and are just running ostarine at the moment which I will stop in 3 weeks.

Now my specialist is saying I go natty for a bit and see if they will subside but I have been reading besides surgery that theres supps that can drastically reduce gyno. What do you guys say who have had gyno and had success with non invasive treatments???
Thanks :slight_smile:

Most common recommendation would probably be ralox. Seems that it nukes gyno pretty effectively for a lot of guys.

Based on your body composition why on earth are you running ostsrine? Also, MK-677 should not be causing gyno. Do you know what’s actually in that pill you were taking? Because depending on where you got it and when you got it you could be taking something else entirely. And no, you cannot discuss the brand or the source, so you’ll have to do a little research outside of here to see if you got it from a reputable source.

If glandular tissue has grown then the only option is surgery.

The second lot of mk was from a different source as the first time I ran it my strength gains and size were a lot different from memory. Can I ask why you are saying why would I run osta with my body comp, your thoughts??
Thanks :slight_smile:

Because it looks like your bf is pretty high. Am I wrong? I’m guessing just based on the picture, but I suppose the angle is just unflattering.

Ahh yes ok. Its not overly high. I’ve always carries a bit more around my mid section. Was more on the osta for the combined strength and fat loss.

The pic is pretty much my body comp before confirmed gyno set in

Ok, I retract my previous comment. Man, I thought you were a solid 30% based on that angle. Damn. That was genuinely the worst angle possible.

1 Like

If I were 30% bf then I’d totally say I was just fat and that was the results. Real life vs Instagram​:rofl::rofl::rofl:

Ya thay angle made you look like a complete fat ass… But thats good! Cuz had you posted last Pic id have said wtd are you talking about you dont have gyno. But being as tho you showed the first Pic il say this… If the normal gyno drugs dont work then surgery is obviously the only option but hey the good thing is thats sonr reallllllllll slight gyno. I honestly wouldn’t worry to much about it unless its keeping you awake at night

Edit: after looking at pics again… before surgery bulk up 15lbs and drop a little more body fat. I bet you won’t even notice it

I actually went to the doc today and he gave me a prescription for letrozole at 2.5mg a day. I’ll get off the ostarine and just run this and see how it goes.

I wouldn’t be too concerned either of it was just a bit of fat but I have small lumps that are sore to touch.

Be extremely careful with letro. If arimidex and aromasin are smart bombs for e2 then letro is Russia’s entire nuclear arsenal. You can crash your e2 within a few days if you go too hard with that stuff.

2 Likes

Yeah I’ve been reading that this is like a MOAB, if we’re talking bombs. Doc prescribed 2.5mg every day but that’s just the default dosage it seems. I was going to run it at 1.25mg per day or every other day for the first week and go from there.

Also can you run osta along with letro? I’ve tried to do research but it seems there’s nothing out there. Considering I’ll be taking it purely to combat the gyno I have.

Ostarine (real ostarine) does not aromatize. You shouldn’t need an ai at all. Mk-677 (real mk-677) should not contribute to gyno either. That being said I wouldnt take any of it because you dont know what it actually is. If that is confirmed gyno you got sold a pro-hormone or something.

Yeah I know but it’s happened and now I’m dealing with the aftermath. So just looking for advice with solutions :slight_smile:

nolvadex 40mg a day until it goes away, then 20mg a day for the rest of your cycle and into PCT.

The lumps’ll never go away completely but they should hopefully shrink down so small you can only feel them if you push really hard on your nips.

That’s what happened to me, but obviously nothing is a guarantee.

1 Like